# SDR MWEA010578

- Difficulty date: April 16, 2001
- Submitted: April 16, 2001
- Operation: Air carrier
- Aircraft: N209ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47730
- Aircraft time: 46,523 hours, 34,339 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 5911301501
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INTERNAL HAS LIGHT CORROSION ON LOWER TEE CAP LEG FORWARD OF AFT SPAR AT APPROX XRS 67.  LOCATED, DRILLED, AND DEBURRED HORIZONTAL FLANGE OF SPAR CAP AND VERTICAL FLANGE OF SPAR CAP. INSTALLED FASTENERS.
